advertisement
Question
Posted by: Babes | 2007/03/27

Going Mad

hi

i am going a bit mad i am on my 3rd packet of Traphisil pill and i have been taking it religiously no day missed maybe late by 2minutes. now my bf and i had wentr out for the weekend and it was the 1st time that he actually ejaculated inside now i am worried. i know i should not worry but i cant help it. and i have mild pains on my abdomen. please releave my stress and tell me everything is well. i shall wait for my periods on 07 or 08 April.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The chances of pregnancy would be very low.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lilly | 2007/03/27

hi
and dont we all know that feeling,if you are taking your pill everything will be fine.

Reply to Lilly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement